# SDR DALA1121859878

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPOSITE FLOOR PANEL 69 CRACKED 5EA PLACES AT FASTENER HOLES ON METAL EXPANSION JOINT.  REMOVED AND REPLACED CRACKED METAL EXPANSION JOINT ON MAIN CABIN.  COMPOSITE FLOOR PANEL 69 IAW DC-9 SRM 51-30-2.  P/N 9957925-109.
